Alert archive / Wisconsin / Flash Flood Warnings in 2016
Flash Flood Warning 23, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Aug 24, 2016, 2:26 AM CDT for Crawford County, Richland County, Wisconsin. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2016, 2:26 AM CDT (07:26 UTC)
- Expired
- Aug 24, 2016, 8:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 2:45 AM CDT | HEAVY RAIN 3.77 | Steuben, WI | MESONET STATION STEUBEN /STEW3/. |
| Aug 24, 3:11 AM CDT | FLASH FLOOD | 2 Se Bell Center, WI | MUD SLIDE WITH TREES IN THE ROAD REPORTED ON COUNTY RD S. |
| Aug 24, 3:31 AM CDT | FLASH FLOOD | Steuben, WI | MUDSLIDES ON HIGHWAY 179. WATER OVER BRIDGE AT OLD HIGHWAY 61. |
| Aug 24, 5:29 AM CDT | FLOOD | 1 W Bell Center, WI | KICKAPOO RIVER FLOODING AND CURRENTLY ABOUT 1.5 FEET OVER ROADWAY AT BELL CENTER. |
| Aug 24, 5:29 AM CDT | FLOOD | 2 S Gays Mills, WI | KICKAPOO RIVER FLOODING AND CURRENTLY ABOUT 1.5 FEET OVER ROADWAY AT BELL CENTER. |
| Aug 24, 7:00 AM CDT | HEAVY RAIN 6 | 1 Ne Bosstown, WI | . THE DURATION OF THE HEAVY RAIN EVENT WAS 24 HOURS. |
| Aug 24, 7:56 AM CDT | HEAVY RAIN 4.92 | 3 S De Soto, WI | . |
| Aug 24, 8:00 AM CDT | FLASH FLOOD | 5 Wnw Eastman, WI | LANDSLIDE BLOCKING BOTH LANES ON HIGHWAY 35. |
| Aug 24, 8:13 AM CDT | HEAVY RAIN 5.38 | 1 Nw Mount Zion, WI | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346
WGUS53 KARX 240726
FFWARX
WIC023-103-241330-
/O.NEW.KARX.FF.W.0023.160824T0726Z-160824T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
226 AM CDT WED AUG 24 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN SOUTHWESTERN WISCONSIN...
RICHLAND COUNTY IN SOUTHWESTERN WISCONSIN...
* UNTIL 830 AM CDT WEDNESDAY
* AT 226 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PRAIRIE DU CHIEN...RICHLAND CENTER...BOSCOBEL...CLAYTON...
WESTPORT...EXCELSIOR...BRIDGEPORT...LONE ROCK...SENECA...
ROCKBRIDGE...WAUZEKA...AVOCA...ITHACA...SOLDIERS GROVE...ORION...
SYLVAN...GAYS MILLS...EASTMAN...DE SOTO AND MOUNT STERLING.
EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION
AND OTHER LOOSE MATERIALS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 4321 9029 4320 9044 4321 9055 4317 9069
4312 9074 4308 9085 4306 9094 4303 9097
4299 9106 4300 9113 4299 9116 4313 9118
4326 9106 4332 9111 4335 9121 4342 9120
4342 9068 4346 9067 4349 9019 4317 9020
$$
LAWRENCE2 follow-up statements
747
WGUS73 KARX 240858
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 AM CDT WED AUG 24 2016
WIC023-103-241330-
/O.CON.KARX.FF.W.0023.000000T0000Z-160824T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD WI-RICHLAND WI-
358 AM CDT WED AUG 24 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
CRAWFORD AND RICHLAND COUNTIES...
AT 355 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A MUD SLIDE NEAR
STEUBEN. FLASH FLOODING IS OCCURRING. HEAVY RAIN WILL CONTINUE
THROUGH AT LEAST 5 AM.
EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION
AND OTHER LOOSE MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PRAIRIE DU CHIEN...RICHLAND CENTER...BOSCOBEL...CLAYTON...WESTPORT...
EXCELSIOR...BRIDGEPORT...LONE ROCK...SENECA...ROCKBRIDGE...WAUZEKA...
AVOCA...ITHACA...SOLDIERS GROVE...ORION...SYLVAN...GAYS MILLS...
EASTMAN...DE SOTO AND MOUNT STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
FLOODING IS OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE
RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN
HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.
&&
LAT...LON 4321 9029 4320 9044 4321 9055 4317 9069
4312 9074 4308 9085 4306 9094 4303 9097
4299 9106 4300 9113 4299 9116 4313 9118
4326 9106 4332 9111 4335 9121 4342 9120
4342 9068 4346 9067 4349 9019 4317 9020
$$
WETENKAMP449
WGUS73 KARX 241033 RRA
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 AM CDT WED AUG 24 2016
WIC023-103-241330-
/O.CON.KARX.FF.W.0023.000000T0000Z-160824T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD WI-RICHLAND WI-
533 AM CDT WED AUG 24 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
CRAWFORD AND RICHLAND COUNTIES...
AT 530 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING FROM THE
KICKAPOO RIVER IN THE COMMUNITY OF BELL CENTER SOUTH OF GAYS MILLS.
THERE ARE OTHER ROAD WAYS DAMAGED AND THEY ARE PERFORMING A WATER
RESCUE ALONG HIGHWAY 131.
RICHLAND COUNTY REPORTED SEVERAL SPOTS AROUND THE COUNTY WITH WATER
OVER ROADSWAYS, ESPECIALLY NEAR BRIDGES.
EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION
AND OTHER LOOSE MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PRAIRIE DU CHIEN...RICHLAND CENTER...BOSCOBEL...CLAYTON...WESTPORT...
EXCELSIOR...BRIDGEPORT...LONE ROCK...SENECA...
ROCKBRIDGE AND WAUZEKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 4321 9029 4320 9044 4321 9055 4317 9069
4312 9074 4308 9085 4306 9094 4303 9097
4299 9106 4300 9113 4299 9116 4313 9118
4326 9106 4332 9111 4335 9121 4342 9120
4342 9068 4346 9067 4349 9019 4317 9020
$$
SHEAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 12:30 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 24, 12:30 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1230 AM CDT WED AUG 24 2016 .SHORT TERM...(This evening through Wednesday) Issued at 322 PM CDT Tue Aug 23 2016 Latest water vapor satellite imagery indicates closed upper level low over southern Saskatchewan Canada and upper level ridge over the Upper Midwest. Shortwave trough embedded in southwesterly flow aloft over southeast South Dakota is producing a small complex of convection over northwest Iowa/southwest Minnesota per latest mosaic radar. Tonight...The 23.12z GFS/NAM/ECMWF lift shortwave trough northeastward into southern Minnesota...however the deterministic models show slight differences on how far north shortwave trough moves tonight. This will have impacts on movement/placement of convective complex over northwest Iowa/southwest Minnesota into the forecast area this evening into tonight. The latest SPC mesoanalysis shows the upwind propagating vectors west to southeast across much of southern Minnesota and Iowa. This would track the main complex into northern/central Iowa and potentially the deeper moisture/heavy rain threat across northeast Iowa and possibly far southeast Minnesota. Some of the latest cams/hi- resolution models suggest the complex to track across northern Iowa or Minnesota/Iowa border into central Iowa overnight. With slight differences between the cams/hi resolution models outcome of track/placement of complex...confidence is not high yet where heavy rain threat will occur at...however at this time heavy rain threat may be focus over northeast Iowa/far southeast Minnesota this evening/tonight. The 23.12z GFS/NAM/ECMWF indicate enough lift/forcing in association with shortwave trough moving north into southern Minnesota and western Wisconsin this evening into tonight will produce showers/thunderstorms north of the main complex of convection across southern Minnesota and western Wisconsin. Will continue trend of likely precipitation chances across the forecast area. Severe threat looks to be minimal this evening/Wednesday morning...as the 23.18 RAP suggest 0-3km 20-25 knots across parts of northeast Iowa and southeast Minnesota this evening and instability rapidly diminishes across forecast area after 03z Wednesday. A few of the thunderstorms may be strong and produce gusty winds into Wednesday morning. Shortwave trough/surface features move south and east of forecast area Wednesday evening. The 23.12z NAM is slower in movement of surface cold front...than the 23.12z GFS/ECMWF. The 23.12z NAM develops scattered convection across parts of northeast Iowa and southwest Wisconsin along surface cold front with GFS/ECMWF further south and out of forecast area. Will continue with the faster/further south and east 23.12z GFS/ECMWF solution of cold front. This would result in the forecast area to remain dry Wednesday evening. .LONG TERM...(Wednesday night through Tuesday) Issued at 322 PM CDT Tue Aug 23 2016 Surface ridge builds into the Upper Midwest Wednesday night into Friday. The 23.12z GFS/NAM/ECMWF show cooler airmass to advect into the forecast area under the surface ridge and allows for slightly cooler than normal temperatures Thursday into friday. Fog formation in river valleys is possible with the most likely occurrence will be Thursday night into Friday morning...where the latest 23.12z GFS/NAM bufkit soundings indicate deeper light winds. Main forecast concern are precipitation chances Friday night through Monday. Surface high pressure will begin to shift eastward out of the region Friday night as an upper level trough ejects out of the Northern High Plains. GFS/ECMWF in fairly good agreement with this feature as it moves into the Upper Mississippi River Valley region, with only slight differences in placement and timing. Ample low to mid level warm air advection/isentropic lift along with modest moisture transport should provide enough forcing for at least scattered, possibly widespread showers and thunderstorms across the region on Saturday. The 23.12z GFS brings PWAT values around 1.5 inches into the region...locally heavy rain may become an issue. Still too soon to determine threat for severe weather. Shear looks rather impressive...but instability is modest at best. Once the upper level trough clears the region...main flow becomes more zonal with weak disturbances bringing small chances for showers and storms near the region early next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1231 AM CDT Wed Aug 24 2016 Showers and storms continue to work across the region but will gradually fade the next few hours, allowing for lower stratus to develop in their wake. For the moment, continue to expect ceilings to lower to MVFR at LSE and likely IFR for RST, but confidence in how long those lower ceilings stick around today remains low. Should see quick improvement into the afternoon as a cold front arrives and much drier air sweeps across the area. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...DTJ LONG TERM...DTJ AVIATION...Lawrence
Hazardous weather outlook, Aug 24, 1:32 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 132 AM CDT WED AUG 24 2016 IAZ018-019-029-030-MNZ079-086>088-WIZ017-029-032>034-041>044-061- 251200- FLOYD-CHICKASAW-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED-WINONA- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-GRANT- 132 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN... NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. STORMS COULD BE STRONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND FROM LATER FRIDAY NIGHT INTO TUESDAY. A FEW STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN MAY BE STRONG ON WEDNESDAY WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-MNZ094>096-WIZ053>055-251200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-MOWER-FILLMORE-HOUSTON- VERNON-CRAWFORD-RICHLAND- 132 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL LEADING TO FLASH FLOODING IN SOME AREAS. BE ALERT FOR RISING WATER LEVELS AND BE PREPARED TO MOVE TO HIGHER GROUND. FLOODING IS ESPECIALLY DIFFICULT TO RECOGNIZE AT NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND FROM LATER FRIDAY NIGHT INTO TUESDAY. A FEW STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN MAY BE STRONG ON WEDNESDAY WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLOODING WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Local storm report, Aug 23, 11:49 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1149 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FLASH FLOOD 3 E DECORAH 43.31N 91.73W
08/23/2016 WINNESHIEK IA 911 CALL CENTER
RIVER ROAD CLOSED NEAR FREEPORT DUE TO RISING WATER
&&
SHEALocal storm report, Aug 24, 12:00 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1200 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLOOD BASSETT 43.06N 92.52W
08/23/2016 CHICKASAW IA OFFICIAL NWS OBS
FLOODING ALONG BEAVER CREEK AROUND BASSETT - CRESTED
SHORTLY BEFORE MIDNIGHT ABOUT FOOT ABOVE FLOOD STAGE
&&
SHEALocal storm report, Aug 24, 12:51 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1251 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD 2 N RICEVILLE 43.39N 92.55W
08/24/2016 MITCHELL IA PUBLIC
WATER OVER ADDISON ROAD. ESTIMATED 3 INCHES
OF RAIN SO FAR.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Aug 24, 1:21 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
121 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 3 S DORCHESTER 43.42N 91.51W
08/24/2016 M4.41 INCH ALLAMAKEE IA MESONET
MESONET STATION 3 S DORCHESTER /DCHI4R2/.
1245 AM HEAVY RAIN 2 SSE BASSETT 43.03N 92.50W
08/24/2016 M3.68 INCH CHICKASAW IA CO-OP OBSERVER
CO-OP OBSERVER STATION IONIA 2W /IONI4/.
0100 AM HEAVY RAIN 4 NE RICEVILLE 43.40N 92.50W
08/24/2016 M3.13 INCH HOWARD IA MESONET
MESONET STATION 3 NE RICEVILLE /E4652/.
1230 AM HEAVY RAIN CHARLES CITY 43.06N 92.67W
08/24/2016 M3.07 INCH FLOYD IA MESONET
MESONET STATION CHARLES CITY-CEDAR RIVER
/CCYI4/.
1245 AM HEAVY RAIN 1 ENE BLUFFTON 43.41N 91.90W
08/24/2016 M2.85 INCH WINNESHIEK IA MESONET
MESONET STATION BLUFFTON /BLFI4/.
1245 AM HEAVY RAIN STEUBEN 43.18N 90.86W
08/24/2016 M2.74 INCH CRAWFORD WI MESONET
MESONET STATION STEUBEN /STEW3/.
0111 AM HEAVY RAIN DE SOTO 43.42N 91.19W
08/24/2016 M2.33 INCH CRAWFORD WI MESONET
MESONET STATION DE SOTO /C4731/.
0100 AM HEAVY RAIN 2 S AUSTIN 43.64N 92.97W
08/24/2016 M2.25 INCH MOWER MN MESONET
MESONET STATION AUSTIN 3S /ASNM5/.
0103 AM HEAVY RAIN 1 ENE BOSCOBEL 43.15N 90.68W
08/24/2016 M2.00 INCH GRANT WI MESONET
MESONET STATION 1 ENE BOSCOBEL /BBLW3/.
&&
SHEA
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Aug 24, 1:58 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
158 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD STACYVILLE 43.44N 92.78W
08/24/2016 MITCHELL IA EMERGENCY MNGR
SEVERAL REPORTS OF ROADS UNDER WATER, WITH
SOME SANDBAGGING OPERATIONS NEAR 370TH AND
UNDERWOOD NEAR OSAGE.
&&
LAWRENCELocal storm report, Aug 24, 2:26 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM FLASH FLOOD LANSING 43.36N 91.22W
08/24/2016 ALLAMAKEE IA TRAINED SPOTTER
5.2 INCHES OF RAIN. FLOODING IN LANSING .
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 1:26 AM CDT | Flash Flood Watch | ARX | Crawford, Richland, Vernon | 8 hr |
| Aug 24, 5:04 AM CDT | River Flood Warning | ARX | Crawford | 52 hr |
| Aug 24, 5:52 AM CDT | Areal Flood Warning | ARX | Grant | 6 hr |
| Aug 24, 5:56 AM CDT | River Flood Warning | ARX | Crawford | 35 hr |
| Aug 24, 8:27 AM CDT | Areal Flood Warning | ARX | Crawford, Richland | 3 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.